Aa
Aa
A
A
A
Close
290867 tn?1333569278

What is going on with me BC question

I have been having problems with my old birthcontrol (Mononessa) and it was giving me breakthrough bleeding and terriable AF. I could not even hold Julian because the back pain was to severe. My doctor switched me to YAZ and I have been taking it a week and I have been having the worst neausea and the normally light blue veins in my abdomen are more prominent.... Whats this about. Should I call my OB and see if it is normal? I am so confused. Has anyone taken Yaz and had similar reactions? hmmm...

I did have a slip up in taking 2 pills last month during days 7-14 (2 consecutive pills) and it jumpstarted my AF and then when I went on the inactive pills I had no AF. I don't think I am pregnant because the only few time DH and I BDed (if thats what you want to call it) we either used a condom or the pull out method. I tested after a day or two of missing my AF and BFN so what in the world is going on?????????????

I know some of you are sick of seeing my posts so I am sorry but I am really confused!
2 Responses
Sort by: Helpful Oldest Newest
290867 tn?1333569278
anyone?
Helpful - 0
Avatar universal
I doubt you are pregnant because you said your AF came after you had missed pills and had sex. But you never know either, so you should definitely check into that. Birth control can really mess with your body especially when it comes to your cycle and breakthrough bleeding seems to be common also. Missing one pill normally would lead to spotting in my case. My body is very very sensitive to birth control but only combination pills. I had horrible nausea and vomitting. I was miserable! Last year I started taking a progesterine only birth control and I had absolutely NO problems. The only downside of pills with only one hormone is that sometimes you have missed periods or no periods, but this did not happen to me. My periods were very regular, no nausea. Nothing. The pill was also very effective in preventing pregnancy for me even though lots of people don't think so! But if you use a condom or the pullout method I really think you'd be safe and it really all just depends on your body. Some things work for some people and others don't. Anyways I would recommend this pill, I was on ortho micronor. Talk to your doctor about because it could be the right thing for you regardless of what people say :) Good luck!! And if you have any more questions feel free to ask me!
Helpful - 0
Have an Answer?

You are reading content posted in the Pregnancy Community

Top Pregnancy Answerers
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.